# SDR HEEA065158

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Failed
- Location: Engine
- Part time: 8,583 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOW TO START AFTER BEING SHUT DOWN FOR AN HOUR OR MORE.
